# SDR COMA0460579

- Difficulty date: October 20, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 24,672 hours, 23,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 24,672 hours, 23,477 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF TASK 002-53-160-610 (COMAIR TASK CRJ-2-162011), 1 CRACK WAS FOUND IN THE PRESSURE FLOOR SKIN NEAR FS 461.0 BETWEEN BL0.0 AND RBL 9.0.  THE CRACK 2.25 INCH IN LENGTH.  THE PRESSURE FLOOR SKIN WAS REPAIRED IN ACCORDANCE WITH BOMBARDIER REO 601R-53-41-102, REV D, DATED 9/29/03.
